# SDR QXEA200501216

- Difficulty date: September 7, 2005
- Submitted: September 8, 2005
- Operation: Air carrier
- Aircraft: N408QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4050
- Aircraft time: 10,140 hours, 10,751 cycles
- System (JASC): 3620 · Pneumatic Indicating System
- Part: Switch
- Part number: 8209082
- Condition: Malfunctioned
- Location: Bleed Air System
- Stage of operation: NR
- How discovered: 9
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

SEA FLIGHT 2377, NR 2 BLEED HOT CAUTION LIGHT ILLUMINATED IN FLIGHT.  NR 2 BLEED SWITCH WAS TURNED OFF PER CHECKLIST BUT THE CAUTION LIGHT STAYED ILLUMINATED FOR THE REST OF THE FLIGHT.  MAINTENANCE REMOVED AND INSTALLED NR 2 BLEED OVER TEMPERATURE SWITCH IAW Q400 AMM TASK 36-11-16-000-801 FOR REMOVAL AND TASK 36-11-16-400-801 FOR INSTALLATION.  OPS CHECK GOOD IAW Q400 AMM TASK 36-11-00-710-802.  AIRCRAFT RETURNED TO SERVICE.
